# SDR N6WA20180618601

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N367CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10069
- Aircraft time: 37,346 hours, 27,262 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PAX DOOR LATCH CAUTION WITH A PAX DOOR WARNING. PERFORMED AN OPS CHECK OF THE PAX DOOR IAW AMM 52-11-00, AND PERFORMED OPS CHECK OF THE PAX DOOR WARNING INDICATION SYS IAW 52-70-04 , NO MESSAGE NOTED.
